Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Invent math

Search In Journal Title:

Abbravation: Inventiones mathematicae

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1007/s12542-015-0269-1

Search In DOI:

ISSN

1432-1297

Search In ISSN:
Search In Title Of Papers:

Some prime factorization results for type IISubsc

Authors: Narutaka Ozawa Sorin Popa
Publish Date: 2003/11/25
Volume: 156, Issue: 2, Pages: 223-234
PDF Link

Abstract

We prove several unique prime factorization results for tensor products of type II1 factors coming from groups that can be realized either as subgroups of hyperbolic groups or as discrete subgroups of connected Lie groups of real rank 1 In particular we show that if mathcalRoverlineotimesmathcalLmathbbF r 1overlineotimescdotcdotcdotoverlineotimesmathcalLmathbbF r m is isomorphic to a subfactor in mathcalRoverlineotimesmathcalLmathbbF s 1overlineotimescdotcdotcdotoverlineotimesmathcalLmathbbF s n for some 2≤r i s j ≤∞ then m≤n


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:


Search Result: